Estimating common parameters of growth curve models
Nariaki Sugiura and
Tatsuya Kubokawa
Annals of the Institute of Statistical Mathematics, 1988, vol. 40, issue 1, 119-135
Keywords: Common mean of normal distribution; improved estimators; multivariate regression; one sample problem; two sample problem; several sample problem (search for similar items in EconPapers)
Date: 1988
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/BF00053960 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:40:y:1988:i:1:p:119-135
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2
DOI: 10.1007/BF00053960
Access Statistics for this article
Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi
More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().